# SDR DL757060083

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 57,185 hours, 27,700 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K052
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB ON DEPARTURE LOST ALL LEFT HYD SYS FLUID.  RETURNED TO AIRPORT.  REPLACED RUPTURED HOSE.
